# SDR CALA9701561

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Cac Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE IN CAC COMPARTMENT FORWARD OF THE DOOR CUTOUT CRACKED AT LONGERON 48 AND 49.  THE SHEAR TIE WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-10-00, 51-21-01, AND 53-30-0.
